Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 85165, 7 pages
http://dx.doi.org/10.1155/JAMSA/2006/85165

On fuzzy ϕψ-continuous multifunction

1Islamic Azad University, Babolsar 47416-1467, Iran
2Mazandaran University, Sari Branch, Sari, Iran

Received 13 November 2004; Accepted 3 November 2005

Copyright © 2006 M. Alimohammady and M. Roohi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Albrycht and M. Matłoka, “On fuzzy multivalued functions. I. Introduction and general properties,” Fuzzy Sets and Systems, vol. 12, no. 1, pp. 61–69, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. K. Azad, “On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity,” Journal of Mathematical Analysis and Applications, vol. 82, no. 1, pp. 14–32, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Beg, “Continuity of fuzzy multifunctions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 1, pp. 17–22, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Ekici, “On some types of continuous fuzzy functions,” Applied Mathematics E-Notes, vol. 4, pp. 21–25, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Ganguly and S. Saha, “A note on δ-continuity and δ-connected sets in fuzzy set theory,” Simon Stevin. A Quarterly Journal of Pure and Applied Mathematics, vol. 62, no. 2, pp. 127–141, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. E. Kerre, A. A. Nouh, and A. Kandil, “Operations on the class of all fuzzy sets on a universe endowed with a fuzzy topology,” in Proceedings IFSA, pp. 109–113, Brussels, 1991.
  7. R. Lowen, “Fuzzy topological spaces and fuzzy compactness,” Journal of Mathematical Analysis and Applications, vol. 56, no. 3, pp. 621–633, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. N. Mukherjee and B. Ghosh, “Some stronger forms of fuzzy continuous mappings on fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 38, no. 3, pp. 375–387, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. N. Mukherjee and S. P. Sinha, “On some near-fuzzy continuous functions between fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 34, no. 2, pp. 245–254, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. S. Papageorgiou, “Fuzzy topology and fuzzy multifunctions,” Journal of Mathematical Analysis and Applications, vol. 109, no. 2, pp. 397–425, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P.-M. Pu and Y. M. Liu, “Fuzzy topology. II. Product and quotient spaces,” Journal of Mathematical Analysis and Applications, vol. 77, no. 1, pp. 20–37, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Saha, “Fuzzy δ-continuous mappings,” Journal of Mathematical Analysis and Applications, vol. 126, no. 1, pp. 130–142, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet